| Model Number |
6290 |
| Medical Device Problem Codes |
Computer Operating System Problem (2898); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator showed a flashing yellow call doctor icon (ycd).The communicator and power cord was getting hot.There were no storms or power outages reported.A boston scientific company representative opted to replace the communicator.The communicator is no longer in service.No adverse patient effects were reported.